The University of Southampton
University of Southampton Institutional Repository

Calculation of modes in azimuthally non-uniform lined ducts with uniform flow

Calculation of modes in azimuthally non-uniform lined ducts with uniform flow
Calculation of modes in azimuthally non-uniform lined ducts with uniform flow
In a recent article, a method was proposed to calculate the mode scattering by an azimuthally non-uniform impedance liner section inserted in an infinite duct. The method allowed the problem to be formulated as a two-dimensional Helmholtz eigenvalue problem, which could be solved with general purpose software rather than custom written codes, but appeared to be limited to ducts without flow. In this short communication, the relevant system of equations is reformulated so that problems with flow can also be treated. The resulting eigenvalue calculation shows good agreement with a well-tested one-dimensional solver when applied to a circular duct section with constant impedance.
0022-460X
403-407
Wright, M.C.M.
b7209187-993d-4f18-8003-9f41aaf88abf
McAlpine, A.
aaf9e771-153d-4100-9e84-de4b14466ed7
Wright, M.C.M.
b7209187-993d-4f18-8003-9f41aaf88abf
McAlpine, A.
aaf9e771-153d-4100-9e84-de4b14466ed7

Wright, M.C.M. and McAlpine, A. (2007) Calculation of modes in azimuthally non-uniform lined ducts with uniform flow. Journal of Sound and Vibration, 302 (1-2), 403-407. (doi:10.1016/j.jsv.2006.11.019).

Record type: Article

Abstract

In a recent article, a method was proposed to calculate the mode scattering by an azimuthally non-uniform impedance liner section inserted in an infinite duct. The method allowed the problem to be formulated as a two-dimensional Helmholtz eigenvalue problem, which could be solved with general purpose software rather than custom written codes, but appeared to be limited to ducts without flow. In this short communication, the relevant system of equations is reformulated so that problems with flow can also be treated. The resulting eigenvalue calculation shows good agreement with a well-tested one-dimensional solver when applied to a circular duct section with constant impedance.

Full text not available from this repository.

More information

Published date: 2007

Identifiers

Local EPrints ID: 46275
URI: https://eprints.soton.ac.uk/id/eprint/46275
ISSN: 0022-460X
PURE UUID: ffcc16ed-f1fe-4a78-9b27-b141abaa5062
ORCID for A. McAlpine: ORCID iD orcid.org/0000-0003-4189-2167

Catalogue record

Date deposited: 12 Jun 2007
Last modified: 14 Mar 2019 01:49

Export record

Altmetrics

Contributors

Author: M.C.M. Wright
Author: A. McAlpine ORCID iD

University divisions

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×